# SDR DALA2024012200941

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 70,161 hours, 26,905 cycles
- Engine: Cfmint CFM567B26E
- Engine time: 28,381 hours, 15,308 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

SHIP 3753- ATB, IFSD - RIGHT ENGINE COMPRESSOR STALL AND FAILURE AFTER TAKEOFF. CORRECTIVE ACTION: MAINTENANCE INSPECTED TAIL PIPE AND FOUND METAL; ENGINE CHANGE REQUIRED. ENGINE CHANGE IN WORK.
